# SDR VJ9800091

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Part number: 991007813
- Condition: Corroded
- Location: Bs 195
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP FITTING AT AFT END OF R1 DOOR, FS 195 TO 205, BL 55 TO 61R, CORRODED.  REMOVED CORRODED SECTION CUSP FS 165 TO 229, FABRICATED SPLICE DOUBLER AND SPLICED NEW SECTION OF CUSP IAW DC9 SRM 53-05 FIG 55 SHEET 4.
